MathSciNet Relay Station
MathSciNet bibliographic data
MR716851 (85a:53026) 53C05
Boyom, Michel Nguiffo; Giraud, Georges Uniqueness of torsion free connection on some invariant structures on Lie groups. Trans. Amer. Math. Soc. 280 (1983), no. 2, 797–808.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement